# SDR 9JLA202012090001

- Difficulty date: November 17, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N445N
- Make and model: Lear 45LEAR
- Aircraft serial: 202
- Aircraft time: 5,513 hours, 4,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 12845096001
- Condition: Split
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EVENT THE COCKPIT MUFFLER ASSEMBLY WAS FOUND SPLIT OPEN.  THE MAINTENANCE VENDOR REMOVED THE DAMAGED MUFFLER P/N 12845096-001 AND A NEW MUFFLER WAS INSTALLED.  OPERATIONS CHECKS SATISFACTORY.  NOTE: THIS IS A COMMON DAMAGE FINDING FOR THE COCKPIT MUFFLERS ON THE LEAR 45 AIRCRAFT.
